# SDR DALA2025030401661

- Difficulty date: March 4, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 84,477 hours, 10,967 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 AD/EM-EO TASK - QTY: 2EA FASTENER HOLES E/M LESS THAN 2D (D= DIAMETER) AT HOLE MARKING H-5 & H-6 OF AFT CARGO DOOR FR63 BEAM 4. CORRECTIVE ACTION: COMPLIED WITH ERA 624465-14AD. (0840003)
